Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A note on solitary travelling-wave solutions to the transformed reduced Ostrovsky equation

Parkes, E.J. (2010) A note on solitary travelling-wave solutions to the transformed reduced Ostrovsky equation. Communications in Nonlinear Science and Numerical Simulation, 15 (10). pp. 2769-2771. ISSN 1007-5704

[img]
Preview
PDF (strathprints018774.pdf)
Download (87Kb) | Preview

    Abstract

    Two recent papers are considered in which solitary travelling-wave solutions to the transformed reduced Ostrovsky equation are presented. It is shown that these solutions are disguised versions of previously known solutions.

    Item type: Article
    ID code: 18774
    Keywords: solitary travelling-wave solutions, reduced ostrovsky equation, vakhnenko equation, Mathematics, Modelling and Simulation, Applied Mathematics, Numerical Analysis
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
    Depositing user: Mrs Carolynne Westwood
    Date Deposited: 19 Apr 2010 16:15
    Last modified: 27 Mar 2014 11:29
    URI: http://strathprints.strath.ac.uk/id/eprint/18774

    Actions (login required)

    View Item

    Fulltext Downloads: